# SDR SWAA2022111560583

- Difficulty date: October 16, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277-294 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR STRUCTURE INTERCOSTAL CRACKED AT UPPER CAP BETWEEN STA 277 AND STA 294.5 BL-0 MKD DOT / [01] REMOVED INTERCOASTAL AT FWD WET AREA ;STA 277 TO STA 294.5;BL-0;PER B 737-700 SRM 51-40-01-0G-0.;[02] LOCATED AND DRILL INTERCOSTAL AT FWD WET AREA;STA 227 TO STA 294.5;BL-0;PER B 737-700 SRM 51-10-02-0G-0;[03] REMOVED INTERCOSTAL AT FWD WET AREA;STA 277 TO STA 294.5;BL-0 PER B 737-700 SRM 51-40-02-0G-0;[04] LOCATED AND DRILL INTERCOSTAL AT FWD WET AREA;STA 277 TO 294.5;BL-0 PER B 737-700 SRM 51-10-02-0G-0;[05] CORRECTION ON STEP # 2 AND 4 - CORRECT REF. IS SRM 51-40-05-0G-0;[06] VERIFIED STEPS:3;4 AND 5.  OK TO TREAT AND PRIME AT NEW INTERCOSTAL.;[07] TREATED AND PRIMED NEW HOLES ON FLOOR SUPPORT PER B737-700 SRM 51-20-01-0G AND AMM 51-21-72-370-804;[08] VERIFIED STEP 7.;[09] OK TO INSTALL NEW INTERCOSTAL AT STA 277 TO STA 294.5;BL-0;[10] INSTALLED NEW INTERCOSTAL AT STA 277 TO STA 294.5;BL-0;PER B 737-700 SRM 51-40-02-0G-0;[11] VERIFIED INSTALLATION OF NEW INTERCOSTAL.
